MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ECHO POR FMRL RED NC 9X125MM; PROTHESIS, HIPS

ZIMMER BIOMET, INC. ECHO POR FMRL RED NC 9X125MM; PROTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 163669 32mm mod head cocr std neck j7457995.G2: foreign: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient had a primary hip surgery.Subsequently, five days post implantation the patient was revised due to tripping and falling on the operative hip resulting in a fracture.
 
Additional Manufacturer Narrative
Proposed component code: mechanical (g04) - stem visual examination of the provided pictures identified the stem is covered in bio-debris, no damage can be seen.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Review of complaint history found no additional related issues for this/these item(s) and the reported part and lot combination(s).Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: the femoral implant is loose and subsided secondary to the periprosthetic fracture.Overall arthroplasty alignment is maintained.A definitive root cause cannot be determined.However, it is noted that the patient fell prior to the fracture.It is unknown if this caused or contributed to the event.Complaint confirmed based on evaluation of provided x-ray.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
ECHO POR FMRL RED NC 9X125MM
Common Device Name
PROTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17917158
Report Number0001825034-2023-02357
Device Sequence Number6782073
Product Code KWA
UDI-Device Identifier00887868260704
UDI-Public(01)00887868260704(17)300921(10)749770
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K070274
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number192409
Device Lot Number749770
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/15/2023
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexFemale